Cross Reference Down

Stadje, W (2005). Asymptotic properties of digit sequences of random numbers. Mathematische Nachrichten 278(10), 1209-1229.

This work cites the following items of the Benford Online Bibliography:


Boyle, J (1994). An Application of Fourier Series to the Most Significant Digit Problem. American Mathematical Monthly 101(9), 879-886. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Candeloro, D (1998). Some remarks on the first digit problem. Atti Sem. Mat. Fis. Univ. Modena 46 (1998), suppl., 511-532. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Hill, TP (1995). The Significant-Digit Phenomenon. American Mathematical Monthly 102(4), pp. 322-327. DOI:10.2307/2974952. View Complete Reference Online information Works that this work references Works that reference this work
McLaughlin, WI and Lundy, SA (1984). Digit functions of integer sequences. Fibonacci Quarterly 22(2), pp. 105-115. ISSN/ISBN:0015-0517. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1998). On Benford's law to variable base. Statistics & Probability Letters 37(4): 391-397. ISSN/ISBN:0167-7152. DOI:10.1016/S0167-7152(97)00142-9. View Complete Reference Online information Works that this work references Works that reference this work